Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
293 Posts
Usually my IBS is I go to the loo once every 3 or 4 days and usually a pretty formed motion and when I get the urge I have to go. Over the last few months though my bowels are still only making me go every 3 or 4 days but my stools are now very loose. Wouldn't class it as full on diarrhea but it is very loose. Also my stomach is in constant pain everyday, not cramps or spasms but just a really painful sort of ache, my lower back hurts too. I also feel sick all the time which isn't helping as I have a fear of being sick.My Dr hasn't done any tests other than full blood tests and they are all normal. She thinks I just feel this bad because of my anxiety which in turn is effecting my IBS. I know that's probably right but it doesn't stop me worrying or feeling rough with this constant pain and nausea. My merbentyl doesn't work and neither does cocodomol. The pain sometimes is focused on the lower right hand side which everytime I get this I think, yes it's my appendix. Woke the other night with terrible pain and nausea but then it went away.
 

·
Registered
Joined
·
976 Posts
Hi CatDont worry about the loose bms, your IBS can change, especially when you are anxious and worried, it will give you more looser bms. Mine is bad at the moment because I am more uptight and anxious now. e-mail me anytime.
 

·
Registered
Joined
·
34,955 Posts
Very normal with IBS to see a lot of variation in stool comsistency. Either from week to week, day to day, or even minute to minute. As long as it isn't severe watery diarrhea or no BM for over a week I wouldn't worry over it.
 

·
Registered
Joined
·
722 Posts
I suffer all the time with nausea and pain,i feel i have tried everything to help it.I am taking 20mg Amitriptyline at night just now to see if that can ease any of my pain.There are other types of anti-spasmodics you could try and maybe even peppermint tea or ginger capsules for the nausea.
 

·
Registered
Joined
·
722 Posts
Hello IPPOMy pain can be different from day to day,it can be a constant ache all day and night,also agonising pain where i am doubled over on the verge of collapse or as my GP describes it sometimes,spasms,where it feels someone is twisting your insides,although saying that if it is spasms they are painful to.
 

·
Registered
Joined
·
195 Posts
Hi Diana63.Where abouts do you get your pain?I can get the dull achey kind that can come and go every little while during the day or it can linger all day, but it can also be gone for days/ a week at a time.. Mine tends to be in my left side, from my ribs down to my hip, can wrap anywhere from teh front of that area into my back also...Not much fun so I hope you feel better or have some restbite from it soon.Ippo
 

·
Registered
Joined
·
3 Posts
hi i have a similar problem my ibs-d usally varies from normal to d. But now i have been put on colofac from the doc and since taking them my poo has become very soft and sticky and really hard to get out i dont no what to do because i dont no weather something else is wrong with me weather it is my ibs or weather it is the drugs causing this. I worry alot and my ibs symptoms have been fine since ive been on colofac except for my sticky poo. I havent been for a poo in a week cause i just dont feel like i need to go and when i do go it take ages to get out and i can never get it all out and i have to wipe so much it makes my bum bleed please some help me
 

·
Registered
Joined
·
722 Posts
Hello emmie405I have taken Colofac in the past myself,but it did not help me.i took it for the pain i get,but remember there are other types if one does not suit you.I have a problem with chronically straining and my BM are always soft,its a nightmare when it wont come out!Leaves you feeling sick and bloated.A week is long not to have a BM and can leave you feeling uncomfortable.Maybe if you still havent gone in a few days,you should think about taking something gentle and natural to try and help.The Doctors always tell you not to worry and relax,but easier said than done!Maybe you should go back and have a chat to your Doctor about what is happening with your bowel habit,if you feel it is the Colofac that is causing you the problems.Take care
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top